View Full Version : Gutted

03-27-2013, 04:34 PM
Hi all
Finally after 6 years of shall I shan't I, I decided to start taking 1mg generic fin.
I started to get a very slight dull headache after a week or so and carried on taking them hoping my body would adjust but 3 weeks later the dull ache was still there so it seems like I'm one of the few that gets a side affect:(

03-27-2013, 04:52 PM
I think its all in your head.

03-27-2013, 06:22 PM
Never heard of such a side....

03-27-2013, 07:08 PM
Sounds like you're over-thinking it. Fin isn't for you, I guess.

03-27-2013, 08:52 PM

That is not one of the listed side effects. Consult your doctor. It may be another problem with your diet or whatnot. Headaches can be caused by all kinds of factors.

03-28-2013, 01:34 AM
This is why I started this thread as headaches are not a common side and I wanted to know if I am the only one, I did have a headache which has only subsided after a week of stopping fin, I have also spoken to my gp and he says there are lots of factors that can cause headaches but dont rule out fin, just because it's not a common side it doesn't mean it's not giving me a headache

I dont think it is but if it is in my head or I'm over thinking it how do I get over that